MathSciNet Relay Station
MathSciNet bibliographic data
MR2572854 (2011b:34260) 34M55 (33E17 34M30)
Wong, R.; Zhang, H. Y. On the connection formulas of the fourth Painlevé transcendent. Anal. Appl. (Singap.) 7 (2009), no. 4, 419–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement